# SDR CA090924004

- Difficulty date: September 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 35,464 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 35,479 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL310, (NO ECAM) NR 1 ENG ROLLED BACK TO ABOUT 45 DEGREES. AUTO THRUST WAS DISCONNECTED AND ENG WAS BROUGHT BACK TO ABOUT 50 PERCENT (MAX WE COULD GET).  AROUND FL 200 ENG FINALLY FLAMED OUT AND ECAM CARRIED OUT ENG SHUTDOWN.  FOLLOWING PARTS WERE REPLACED: ALTERNATOR ROTOR AND STATOR, ECU, AND EIU. GROUND RUN CARRIED OUT AND NO FAULTS.
